# SDR 2008UALA00573

- Difficulty date: January 31, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 60,501 hours, 35,461 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OBSERVER`S O2 MASK MICROPHONE INOP.  SWAPPED TO FIRST OFFICERS POSITION PER MEL.
